# SDR COMA0260149

- Difficulty date: March 4, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 19,659 hours, 18,865 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5409 SPOILER FAULT MESSAGE DURING T/O.RESET SYSTEM, NO FAULTS NOTED.
